# SDR SWAA2022022205860

- Difficulty date: April 22, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; WIGGLE PLATE JUST INBOARD OF #6 FLAP TRACK ON REAR SPAR IS CRACKED. / R&R WIGGLE PLATE PER SRM 51-40-02
